| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
09/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer received other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
Event or Problem Description
Patient was implanted on an unknown side and underwent a revision surgery due to implant fracture.During this surgery the plate and im nailing of the humerus were removed.
Additional Manufacturer Narrative
Additional information was received.Additional: h2.Correction: b4, g4, g7, h10.This device was moved from main product to associated product as the main product (ncb shaft plate, reported with mdr report number 0009613350-2020-00599) fractured.Please invalidate this case from your system.Zimmer gmbh will invalidate this case from the system.Zimmer reference number of this file is (b)(4).
Event or Problem Description
See h10.